not sure what is happening

Discussion in 'After Effects' started by citrusmint, Jan 30, 2014.

Thread Status:
Not open for further replies.
  1. citrusmint

    citrusmint New Member

    hi there,
    i am writing on this forum because I've come across some after affects due to a couple attempts 6 months prior to this.
    first off, i just want to say this isn't a hint for sympathy or even moral support to make the right choice, I've overcome a lot of feelings from that period of my life and have been to lead a new life.

    with that being said, all i want from this is a better understanding of things i am going through, as i received no medical or professional treatment.

    i also fear being penalized from being "too specific" with my details, but i cant help but to at least minimally describe my experience so you can get a clearer picture. the general point of this posting is still unsure as well.
    anyway the first attempt consisted of two consecutive night time consumption of an original pill cocktail chosen by yours truly
    11g of extra strength Excedrin
    600 mg acemetaphine
    anti nausea medicine
    nyquil to help induce sleep

    now, before you ridicule me on how moronic it was to go about a Tylenol OD, let me help prove your case. yes YOUR case...
    i had done numerous hours of internet research on suicide in general, visiting the darkest, there m ost raw and passionate websites all based on people helping other people with their suicide, fishing for information that could keep my sick fascination lit. everyone had stated how how dumb tylemol, any OTC drugs were.

    my logic on the situation, was that if had undergone a pill related overdose two years prior, i thought chances of passing were more likely.
    i apologize i start to become a little offputting...
    the pills from my first overdose on 2011 we prescriptions from a doctor, welbutrin amd seroquel, was out for a week but no remaining effects that i really noticed.

    at the time of this whole Excedrin facade, i had gone unnoticed in my room upstairs, and after that first cocktail i puked it up immediately that morning- felt flu sickish that day before my second attempt that night
    -only this time i spent big money on a little over 30 mg of that dilaudid, tablets.
    finished the sac that night, and besides my agonizing emotional tremors,i had other felt fine most part of the day.
    -until the next day and a good 6 days after...
    -severe body aches
    abdominal pain
    pelvic pain
    troubles urinating and going "number 2"
    hearing loss (foggy audio)
    nodding out
    i felt as though i was in between life and death. it really messed with my spirituality and mentality.

    this is where i have trouble maintaining your attention.
    basically i had an intense 6 days, and on the 7 the day i decided to take a little walk with a small backpack of sentimental items, a few photos, and a plastic bag, hint, to the river.
    Well this part is a little embarrassing but i ended up doing the four awhile gaining energy to do the deed.
    i did, but bailed our before my face melted off from my breath.
    all i remember was head pain, throbbing, and off balance. i had also read up on that if you didn't go through with the job it could place trauma on your brain.

    ok so now we are up to date. after that crazy week i was hailed off to Michigan adventures to ensure a day off rollercoaster, by then my OD effects had, for the most part, worn off.

    basically my ONLY question is that after my attempts i noticed sometimes during my sleep or falling asleep i would nod off from "forgetting" to breath so to speak. I'd be awake trying to fall asleep, then a second layer id be involuntarily gasping for breath waking out of consciousness. or whatever. it's weird and im wondering if it had anything to do with sleep apnea?-it only happens when im awake si was unsure.
    anybody have any clues or things to look up specifically? havent gotten insured yet so I'd like to go in with information.
    i wish i could continue typing but i have lost my train of thought. sorry this felt like a waste of time
  2. demuredawn

    demuredawn Well-Known Member

    not completely sure if it could be sleep apnea or not... my husband had sleep apnea for a bit, but it was due to his weight..... at the time, they gave him a nebulizer, and it helped him to breathe when his body would forget to take the breath.... it would force air into his lungs.... he doesn't have that anymore, but i'm thinking even if its not sleep apnea, that perhaps a nebulizer could benefit you as well, since it has to do with while you are trying to go asleep and therefore, though conscious, not fully conscious...sounds like something a nebulizer could help with... just my opinion though, i would strongly urge speaking to your doctor
  3. mpang123

    mpang123 Well-Known Member

    Could be panic attacks from your suicide attempts.
Thread Status:
Not open for further replies.